3rd Pod

I just put on my 3rd pod. Everything went fine. I put this one on my back, but on the opposite side of the last two. The cannula insertion definitely hurts more than single pen injections. I’ll deal with it, though.

The only issue I’m having is when I dose (bolus) for say 40g of carbs, but then 10 minutes later decide to have another 40g. The pump doesn’t want to give me the full dose since I still have insulin on board. I remember the nurse educator from Insulet telling me how to get around this. I think I have to manually enter the right dosage for the extra 40g. This has happened 3 times in the last three days, and I’ve ended up super high because of it.

I also need to fight the urge to mess with my own basal settings, although my dawn effect needed to be addressed, so I set my higher daily basal to start at 3am–right about when my liver starts pumping out glucose. I’ve been waking up super high because of this dawn effect.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s